MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST, DRUG, 12 PANEL, A.D, 25/BX

Medline Industries, LP MEDLINE; TEST, DRUG, 12 PANEL, A.D, 25/BX
Catalog Number MPHD122A3C
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "drug testing cup mphd122a3c, lot w512505016 cups will produce a negative result for suboxone showing a faint line, and we verified with a different drug test that the test should be positive and there should be no line visisble.".
 
Additional Manufacturer Narrative
The customer reported that the drug testing cup would produce a negative result for suboxone showing a faint line, and they verified with a different drug test that the test should be positive and there should be no line visible.Medline received 2 drug test cups; due to the nature of this complaint (false negative), medline was not able to test in house, reached out to the vendor, and the vendor conducted internal investigation including dhr review, inspection records review, and retention sampling testing on this batch of products.The complaint record contains conflicting confirmation statements, including "complaint was (not) confirmed" and "the complaint was confirmed," while the cause section lists "not confirmed with received sample"; the vendor found no abnormalities, and bup positive control tested against three retained samples produced correct positive results.No root cause was identified; possible reasons for the false negative bup result included testing outside the detection window period or product storage/test environment not according to product specifications, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST, DRUG, 12 PANEL, A.D, 25/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 
MDR Report Key50773577
Report Number1417592-2026-40600
Device Sequence Number13396367
Product Code NFT
UDI-Device Identifier10193489017540
UDI-Public10193489017540
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHD122A3C
Device Lot NumberW512505016
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown